Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone problems

Posted by Judy on October 30, 1999, at 10:23:25

In reply to Re: Serzone problems, posted by md on October 30, 1999, at 7:08:14

> I have been taking serzone since the end of August. I have been experiencing severe lower back pain and my joints have been aching in my hips, knees and calfs. I do have fibromyalgia, but have not had any problems with my low back at all. I am thinking of getting off the serzone, because I am suspicious of it being the culprit. What is your opinion?

md (and Noa),

Having recently had the "flu" for about six weeks (aches in all my joints, kidney area, etc.), I was 'miraculously' cured when I stopped taking Effexor. My Pdoc confirmed that flu-like symptoms and muscle/joint aches are indeed a side effect of AD's for some people. I can't comment on how or if your fibromyalgia plays into it; but your suspicions about Serzone could be on the mark.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:668